Multicentric Holomorphic Calculus

Research output: Contribution to journalArticleScientificpeer-review

Standard

Multicentric Holomorphic Calculus. / Nevanlinna, Olavi.

In: COMPUTATIONAL METHODS IN FUNCTION THEORY, Vol. 12, No. 1, 2012, p. 45-65.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{061928f47ebd4b34b06c5c716333e9a7,
title = "Multicentric Holomorphic Calculus",
author = "Olavi Nevanlinna",
year = "2012",
language = "English",
volume = "12",
pages = "45--65",
journal = "COMPUTATIONAL METHODS IN FUNCTION THEORY",
issn = "1617-9447",
publisher = "Springer Verlag",
number = "1",

}

RIS - Download

TY - JOUR

T1 - Multicentric Holomorphic Calculus

AU - Nevanlinna, Olavi

PY - 2012

Y1 - 2012

M3 - Article

VL - 12

SP - 45

EP - 65

JO - COMPUTATIONAL METHODS IN FUNCTION THEORY

T2 - COMPUTATIONAL METHODS IN FUNCTION THEORY

JF - COMPUTATIONAL METHODS IN FUNCTION THEORY

SN - 1617-9447

IS - 1

ER -

ID: 807268